You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Theoretic Models: Mathematical Form and Economic Content
Vol. 54, No. 6 (Nov., 1986), pp. 1259-1270
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1914299
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Changes in the mathematical form of theoretic models of an economy during the past four decades and the growth of mathematical economics in that period are considered in relation to each other and to the development of the Econometric Society. The fit of the mathematical form to the economic content of theoretic models, their separation in a completed axiomatic theory and their interplay in its elaboration are examined. Consequences of the axiomatization of economic theory are analyzed.
Econometrica © 1986 The Econometric Society